MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; DENTAL ABUTMENT
Model Number HC343
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that when placing implant and healing abutment would not engage the implant.Clinician claimed it was deflective.Used another healing abutment in same implant to complete the procedure.Tooth location not reported.
 
Additional Manufacturer Narrative
A heal collar 3.5x4.5, 3mm (hc343) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage, however no malfunction.Functional testing was performed for the returned product with an in-house stock device and seats as intended.No malfunction.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2020080019).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020080019) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12639629
Report Number0002023141-2021-02910
Device Sequence Number19695752
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)250804(10)2020080019
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2020080019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose